Differential Equations

ISSN: 0012-2661 (Print) 1608-3083 (Online)

Description

Differential Equations, a translation of Differentsial'nye Uravneniya, is exclusively devoted to differential equations and the associated integral equations. The journal publishes the finest original scientific results of Russian mathematicians and scientists from other countries of the former USSR. Topics covered in the journal include: ordinary differential equations, partial differential equations, spectral theory of differential operators, integral and integral differential equations, difference equations, and their applications in control theory, mathematical modeling, shell theory, informatics and oscillation theory.

15 Volumes 177 Issues 3,003 Articles available from 2000 - 2014

Browse Volumes & Issues